Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Taking medicine for BP. Why am I having severe headaches?

User rating for this question
Very Good
Answered by
Practicing since : 1966
Answered : 4498 Questions
I been having severe headaches what is causing them my bp has been high bottom number stays above 94 with bp meds.
Posted Sat, 13 Apr 2013 in Hypertension and Heart Disease
Answered by Dr. Anantharamakrishnan 58 minutes later
Hi friend,
Welcome to Health Care Magic

The diastolic pressure (bottom number) shows mild elevation.
The medicines should be adjusted for better control.
This value is less likely to be causing severe headache.

The best option will be to get yourself examined by a Neurologist / MRI and/or MRA may be necessary for further assessment...
The eyes should be checked for Glaucoma and Papilloedema...
Haemoglobin and electrolytes should also be checked - because of anaemia and water pills..
Depression could also be contributing

Take care
Wishing speedy recovery
God bless
Good luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor